Equate Pain Relief Ibuprofen Softgels, 200 mg, 80 Ct

Equate Pain Relief Ibuprofen Softgels, 200 mg, 80 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Pain Relief Ibuprofen Softgels, 200 mg, 80-Count:Temporarily reduces fever and relieve minor aches and painsSuitable for minor headaches, muscular aches, arthritis, toothache and backacheEquate fever reducer minimizes inflammation in an easy-to-swallow softgelNon-steroidal
...more >>

Ingredients

Active Ingredients: Solubilized Ibuprofen Equal to 200 mg Ibuprofen (NSAID) (Present as the Free Acid and Potassium Salt). Inactive Ingredients: FD&C Blue 1, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan and Sorbitol.

Always refer to the actual package for the most accurate information